MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION QUANTUM MAVERICK; CATHETERS, TRANSLUMINAL CORONARY ANGIOPLASTY, PERCUTANEOUS

BOSTON SCIENTIFIC CORPORATION QUANTUM MAVERICK; CATHETERS, TRANSLUMINAL CORONARY ANGIOPLASTY, PERCUTANEOUS
Model Number 7015
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 11/30/2019
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that shaft break occurred.A 3.5mm x 15mm quantum maverick balloon catheter was advanced for dilatation; however, it was noted that the balloon delivery shaft was fractured.The device was completely removed and the procedure was completed with another of the same device.No patient complications reported and the patient's status was stable.
 
Event or Problem Description
It was reported that shaft break occurred.A 3.5mm x 15mm quantum maverick balloon catheter was advanced for dilatation; however, it was noted that the balloon delivey shaft was fraqctured.The device was completely removed and the procedure was completed with another of the same device.No patient complications reported and the patient's status was stable.
 
Additional Manufacturer Narrative
Device evaluated by mfr.: returned product consisted of a quantum maverick balloon catheter.The balloon was tightly folded with a product mandrel in the wire lumen.There were numerous hypotube kinks.The hypotube was separated 73.5cm from the hub.The separated ends of the hypotube was ovaled indicating the hypotube was kinked prior to separating.The reported break was confirmed.

Brand Name
QUANTUM MAVERICK
Common Device Name
CATHETERS, TRANSLUMINAL CORONARY ANGIOPLASTY, PERCUTANEOUS
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
two scimed place
maple grove MN 55311
MDR Report Key9482417
Report Number2134265-2019-15824
Device Sequence Number209053
Product Code LOX
UDI-Device Identifier08714729392804
UDI-Public08714729392804
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
P860019
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,distri
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 01/27/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date05/16/2022
Device Model Number7015
Device Catalogue Number7015
Device Lot Number0023808102
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer12/27/2019
Initial Date Received by Manufacturer 12/10/2019
Supplement Date Received by Manufacturer01/09/2020
Initial Report FDA Received Date12/17/2019
Supplement Report FDA Received Date01/27/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age60 YR
Patient Weight70